# SDR USAA2010090791929

- Difficulty date: September 8, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 70,001 hours, 48,068 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - OVERNIGHT - MAJOR REPAIR - CRACK ON FUSELAGE SKIN AT BS 827, S20L.  REPAIRED FUSELAGE SKIN AT BS 827, S20L IAW B737 SRM 53-00-01 REPAIR 31.
